Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A criterion for Gorenstein algebras to be regular
HTML articles powered by AMS MathViewer

by X.-F. Mao and Q.-S. Wu PDF
Proc. Amer. Math. Soc. 139 (2011), 1543-1552 Request permission

Abstract:

In this paper we give a criterion for a left Gorenstein algebra to be AS-regular. Let $A$ be a left Gorenstein algebra such that the trivial module ${}_Ak$ admits a finitely generated minimal free resolution. Then $A$ is AS-regular if and only if its left Gorenstein index is equal to $-\inf \{i | \mathrm {Ext}_A^{\mathrm {depth}_AA}(k,k)_i\neq 0\}.$ Furthermore, $A$ is Koszul AS-regular if and only if its left Gorenstein index is $\mathrm {depth}_AA=-\inf \{i | \mathrm {Ext}_A^{\mathrm {depth}_AA}(k,k)_i\neq 0\}.$

As applications, we prove that the category of AS-regular algebras is a tensor category and that a left Noetherian $p$-Koszul, left Gorenstein algebra is AS-regular if and only if it is $p$-standard. This generalizes a result of Dong and the second author.

References
Similar Articles
Additional Information
  • X.-F. Mao
  • Affiliation: Institute of Mathematics, Fudan University, Shanghai 200433, People’s Republic of China
  • Address at time of publication: Department of Mathematics, Shanghai University, 200444, People’s Republic of China
  • MR Author ID: 846632
  • Email: 041018010@fudan.edu.cn, xuefengmao@shu.edu.cn
  • Q.-S. Wu
  • Affiliation: Institute of Mathematics, Fudan University, Shanghai 200433, People’s Republic of China
  • Email: qswu@fudan.edu.cn
  • Received by editor(s): November 6, 2009
  • Received by editor(s) in revised form: May 9, 2010
  • Published electronically: October 4, 2010
  • Communicated by: Birge Huisgen-Zimmermann
  • © Copyright 2010 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 139 (2011), 1543-1552
  • MSC (2010): Primary 16E65, 16W50, 16E30, 16E10, 14A22
  • DOI: https://doi.org/10.1090/S0002-9939-2010-10586-5
  • MathSciNet review: 2763744